# SDR DALA2016052504168

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 48,377 hours, 16,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT POWER SUPPLY 1 DEEP CYCLE CHECK FOUND A FEW SECTIONS NOT PASSING.  REPLACED THE BATTERY PACK AT ROW 41 LOWER SIDEWALL AND BATTERY PACK AT AFT GALLEY CENTER CEILING PANEL LT BATTERY PACK.  ALSO, CHANGED CHARGER AT LT OVERWING EMERGENCY DOOR LOWER SIDEWALL PANEL.  COMPLETED OPS CHECK IAW AMDS OPS CK NORMAL.
